# SDR SWIA201335678

- Difficulty date: December 11, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120
- Aircraft serial: 120338
- Aircraft time: 33,174 hours, 46,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN IN ROW 9 IS BROKEN.  FLT 5356 REPLACED LOWER EMERGENCY EXIT SIGN IN ROW 9.
